MathSciNet Relay Station
MathSciNet bibliographic data
MR1325538 42C15 (46B15 46E99)
Favier, S. J.; Zalik, R. A. On the stability of frames and Riesz bases. Appl. Comput. Harmon. Anal. 2 (1995), no. 2, 160–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement